MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Decentration (1360)
Health Effect - Clinical Code Visual Disturbances (2140)
Date of Event 12/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
A patient's light adjustable lens (lal, sn: (b)(6), +9.0d) was implanted on (b)(6) 2025 during primary cataract surgery in the right eye.Postoperatively, on (b)(6) 2025, a retinal tear with detachment was diagnosed in the right eye.A surgical procedure was performed on (b)(6) 2025 to repair the retinal detachment.At the patient's postoperative exam, on (b)(6) 2025, the patient reported involvement in a car accident on (b)(6) 2025.On (b)(6) 2025, macular edema and epiretinal membrane were diagnosed in the right eye and the lal was noted decentered.On (b)(6) 2025, the patient underwent a secondary surgical procedure consisting of a pars plana vitrectomy, epiretinal/internal limiting membrane peel, and lens repositioning.On (b)(6) 2025, the patient complained of dysphotopsia in the right eye.On (b)(6) 2025, an additional surgical procedure was performed to reposition the lens in the eye.
 
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference#: (b)(4).

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key24849396
Report Number3012712027-2026-00202
Device Sequence Number5624042
Product Code PZK
UDI-Device Identifier00818806020944
UDI-Public01008188060209441125050917280430
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-008567
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale